# SDR 08FDEA03385

- Difficulty date: August 12, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 45,723 hours, 20,018 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 8198021
- Part serial: F3459
- Condition: Failed
- Location: Stator Vane
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG COMPRESSOR STALL BEGINNING DESCENT FROM  FL350 ENG WOULD NOT RESTART.  WINDMILLING WITHOUT OIL PRESSURE WAS 15 MINUTES.  REMOVED AND REPLACED THE STATOR VANE ACTUATOR .
